# SDR 08FDEA01244

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 44,405 hours, 17,121 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 2103000000
- Part serial: CV0011
- Condition: Failed
- Location: Mlg Door
- Part time: 16,902 hours, 8,580 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN THE LANDING GEAR WERE LOWERED THE GREEN  HYDRAULIC SYSTEM FAILED.  ALL LANDING GEAR SHOWED DOWN WITH 3 GREEN LIGHTS EACH ON THE FRONT PANEL AND THE OVERHEAD PANEL.  THE LEFT MAIN GEAR DOOR LIGHT WAS ON WITH AN ECAM MESSAGE SAYING THAT IT WAS NOT UP.  AFTER LANDING, WE WERE TOLD THE LEFT  MAIN GEAR DOOR ACTUATOR FAILED RESULTING IN HYDRAULIC FLUID LOSS.  REMOVED AND REPLACED LEFT MAIN GEAR DOOR ACTUATOR IN REF TO MM 32-31-35-4.  OPS CHECK DOOR OPERATION REF 32-31-00.  PERFORMED LEAK CHECK OF ACTUATOR, NOLEAKS NOTED.  REPLENISHED GREEN SYSTEM HYDRAULIC RESERVOIRS REF MM 12-12-29-0, OFF MFG 21030-000-00 SRL CV0011.
